MAUDE Adverse Event Report: MICROVENTION, INC. WEB SL; INTRASACCULAR FLOW DISRUPTION DEVICE

MICROVENTION, INC. WEB SL; INTRASACCULAR FLOW DISRUPTION DEVICE
Model Number W5-7-5
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device is in transit to be returned to the manufacturer for evaluation but has not yet been received by the manufacturer.The reported issue could not be confirmed.If the device is received at a later date, an investigation will be performed and a supplemental mdr will be submitted.
 
Event or Problem Description
As reported: device w5-7-5 was too large for the aneurysm and could not be resheathed into the via 90 microcatheter.Used smaller device w5-7-4 instead.Procedure completed without incident.The w5-7-5 was removed by retracting it partially into the via 17 microcatheter.This made it small enough to be removed.It was pulled back into a benchmark guide catheter and removed from patient.A via 17, 45 degree tip microcatheter was used with the smaller device w5-7-4.No patient injury reported.
 
Additional Manufacturer Narrative
Items returned for evaluation: delivery system (pusher); web implant; via 17 microcatheter.The web device was returned within the microcatheter.The microcatheter was not found to be damaged.During the investigation, the web implant was successfully advanced and resheathed into the returned microcatheter without difficulty.Inspection found the web device to be in good condition with no observable damage and the web implant was measured and found to be within specifications.The investigation of the returned web system found the web implant to be in good shape, and within dimensional specification.Furthermore, the web implant was able to be advanced and resheathed into the returned microcatheter without difficulty during functional testing.The investigation of the returned device did not find any damage or other anomaly that would have caused or contributed to the reported complaint.The microcatheter used with the web system in the procedure was not found damaged and would not have caused or contributed to the reported complaint.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Based on further review of the event, the event is deemed not reportable as it is likely to cause or contribute to a death or serious patient injury should the event recur.Therefore, mvi no longer considers this event a reportable malfunction event.
 
Event or Problem Description

Brand Name
WEB SL
Common Device Name
INTRASACCULAR FLOW DISRUPTION DEVICE
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key19774656
Report Number2032493-2024-00553
Device Sequence Number8654696
Product Code OPR
UDI-Device Identifier00842429110942
UDI-Public(01)00842429110942(11)230620(17)280531(10)0000378998
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P170032
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberW5-7-5
Device Lot Number0000378998
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2024
Supplement Date Received by Manufacturer08/12/2024
Not provided
Initial Report FDA Received Date07/18/2024
Supplement Report FDA Received Date08/12/2024
08/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
VIA 90 MICROCATHETER.
Patient SexUnknown